CASE REPORT
Year : 2012  |  Volume : 6  |  Issue : 1  |  Page : 65-68

Foreign body aspiration pneumonia in an intravenous drug user


1 Critical Care Research Group, John McCarthy Intensive Care Unit, The Prince Charles Hospital, Rode Road, Chermside, Brisbane, Queensland
2 Registrar, Intensive Care Unit, Robina Hospital, Goldcoast, Queensland

Correspondence Address:
Balu Bhaskar
Critical Care Research Group, John McCarthy Intensive Care Unit, The Prince Charles Hospital, Rode Road, Chermside Brisbane, Queensland 4032

Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1658-354X.93075

Rights and Permissions

Heroin use is associated with several well described respiratory complications, including noncardiogenic pulmonary edema, aspiration pneumonitis, acute respiratory distress syndrome,pneumonia, lung abscess, septic pulmonary emboli, and atelectasis. We describe an interesting case of a young female patient, an intravenous heroin user who presented with progressive dyspnea, hypoxia, and left lung consolidation.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4156    
    Printed105    
    Emailed0    
    PDF Downloaded111    
    Comments [Add]    
    Cited by others 1    

Recommend this journal